메뉴 건너뛰기




Volumn 96-97, Issue , 1999, Pages 41-53

Satisfiability threshold for random XOR-CNF formulas

Author keywords

Randomly generated formulas; Satisfiability; Threshold phenomenon

Indexed keywords


EID: 0002424157     PISSN: 0166218X     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0166-218X(99)00032-3     Document Type: Article
Times cited : (49)

References (18)
  • 1
    • 0001548856 scopus 로고
    • A linear-time algorithm for testing the truth of certain quantified boolean formulas
    • B. Aspvall, M.F. Plass, R.E. Tarjan, A linear-time algorithm for testing the truth of certain quantified boolean formulas, Inform. Processing Lett. 8 (3) (1979) 121-123.
    • (1979) Inform. Processing Lett. , vol.8 , Issue.3 , pp. 121-123
    • Aspvall, B.1    Plass, M.F.2    Tarjan, R.E.3
  • 7
    • 0002272462 scopus 로고    scopus 로고
    • Complexity of generalized satisfiability counting problems
    • N. Creignou, M. Hermann, Complexity of generalized satisfiability counting problems, Inform. Comput. 125 (1) (1996) 1-12.
    • (1996) Inform. Comput. , vol.125 , Issue.1 , pp. 1-12
    • Creignou, N.1    Hermann, M.2
  • 10
    • 0030371894 scopus 로고    scopus 로고
    • Analysis of two simple heuristics on a random instance of k-SAT
    • A. Frieze, S. Suen, Analysis of two simple heuristics on a random instance of k-SAT, J. Algorithms 20 (2) (1996) 312-355.
    • (1996) J. Algorithms , vol.20 , Issue.2 , pp. 312-355
    • Frieze, A.1    Suen, S.2
  • 12
    • 84990644838 scopus 로고
    • A threshold for unsatisfiability
    • L. Havel, V. Koubek (Eds.), Springer, Berlin
    • A. Goerdt, A threshold for unsatisfiability, in: L. Havel, V. Koubek (Eds.), Mathematical Foundations of Computer Science, Springer, Berlin, 1992, pp. 264-274.
    • (1992) Mathematical Foundations of Computer Science , pp. 264-274
    • Goerdt, A.1
  • 14
    • 0042124397 scopus 로고
    • On the limit distribution of the number of solutions of a random system of linear equations in the class of boolean functions
    • I.N. Kovalenko, On the limit distribution of the number of solutions of a random system of linear equations in the class of boolean functions, Theory Probab. Appl. 12 (1) (1967) 47-56.
    • (1967) Theory Probab. Appl. , vol.12 , Issue.1 , pp. 47-56
    • Kovalenko, I.N.1
  • 17
    • 0018053728 scopus 로고
    • The complexity of satisfiability problems
    • San Diego (CA, USA), Association for Computing Machinery
    • T.J. Schaefer, The complexity of satisfiability problems, in: Proceedings 10th STOC, San Diego (CA, USA), Association for Computing Machinery, 1978, pp. 216-226.
    • (1978) Proceedings 10th STOC , pp. 216-226
    • Schaefer, T.J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.